# SDR DALA2025112108505

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING HOLES ON FRAME FR76 HAVE CORROSION: HOLE 1 AT STR 9, HOLE 2 AT STR 9, HOLE 3 AT STR 10, HOLE 5 AT STR12, HOLE 6 AT STR 12, HOLE 11 AT STR 18 AND HOLE 14 AT STR 22. (M) (P) SSI 53-61-23-03.   REPAIRED PER ER/A PRI 629432-14 REV. 0, REV 1, REV. 2 AND FINAL ER/A 629432-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR. ORIGINAL THICKNESS WAS .125", MINIMUM REMAINING THICKNESS IS .116" MAX MATERIAL REMOVED IS .009".
